MAUDE Adverse Event Report: EDWARDS LIFESCIENCES IRVINE SWAN-GANZ; COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION

EDWARDS LIFESCIENCES IRVINE SWAN-GANZ; COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION
Model Number 70CC2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the results become available.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
As reported, the 70cc2 cable malfunctioned during use.The hemosphere monitor showed the blood termpearture rapidly changing from 35 to 45 c.This caused no harm to the patient but caused a delay in obtaining values post-cabg.The customer tried changing out the hemosphere but the issue was not resolved.The customer then tried changing out all the cables and the issue was resolved.There was no physical damage to the cables.The device will be availble for product evaluation.
 
Additional Manufacturer Narrative
One 70cc2 cable was returned for evaluation.The customer report of inaccurate values was not confirmed.The 70cc2 cable passed the patient cco cable test 3 times on a known working hem1 monitor.It also passed on the cirris cable tester 3 times.The cable was repositioned between each of these tests.The cable was then connected to a known working swan-ganz module and monitoring co was started using a simulator.The co reading stayed within parameters (5.5 - 8.5) and the temperature was normal (98.7f).No errors occurred and no damage to the cable was found.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.Since no defect was found during evaluation, there was no evidence of product nonconformance or labeling/ifu inadequacies identified.The device history record review was completed and no related non-conformances were found.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
SWAN-GANZ
Common Device Name
COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION
Manufacturer (Section D)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA 92614
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key21402774
Report Number2015691-2025-01108
Device Sequence Number9576367
Product Code DXG
UDI-Device Identifier00690103002799
UDI-Public00690103002799
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K043103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70CC2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown